# SDR AALA20031016

- Difficulty date: September 16, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Condition: Malfunctioned
- Location: Power Port
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 1 1/2 HOURS INTO FLT, 30 MINUTES AFTER LEVELING FL390, F/A'S REPORTED A LOUD SQUEALING NOISE COMING FROM OVERHEAD IN 1ST CLASS, ROW 1 & 2.   SOUND WASN`T AFFECTED BY DESCENT.    TALKED TO TULSA, TURNED OFF 1 PACK AT A TIME, TRIM & RECIRC FANS, NO CHANGE,  FL200, WHILE DIVERTING TO MIA SOUND STOPPED.  PRESSURIZATION A/C ALL SEEMED TO OPERATE NORMAL.  CONTINUED TRIP 601 MIA DFW FLT CREW REPORTED SAME CONDITION ON 5DL SEAT 2B.  PAX HAD A COMPUTER PLUGGED INTO POWERPORT SYS.  UNPLUGGED, NOISE STOPPED.   PERFORMED OPERATIONAL TEST OF ALL 1ST CLASS POWERPORTS UTILIZING POWERPORT TEST KIT.  REPORT ALL FINDINGS IN FMR.  ACCOMPLISHED TFI.  ALL OPS TESTS FOUND SYS OK FOR ALL 1ST CLASS SEATS.  (M)
